# SDR 97ZZZX1962

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17ND
- Make and model: Gulstm G1159
- Aircraft serial: 63
- Engine: Rroyce SPEY5118
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: EU58621A
- Condition: Broken
- Location: 5th Stg Comp
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CREW REPORTED HIGH ENGINE VIBRATION ON THE RIGHT ENGINE.  A BORESCOPE INSPECTION OF THE L.P. COMPRESSOR REVEALED A FIFTH STAGE L.P. COMPRESSOR BLADE DAMAGED (APPROXIMATELY THREE INCHES OF THE BLADE WAS BROKEN OFF).
